# SDR DHL2004873500

- Difficulty date: October 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER CRACKED 0.500 AT XFS 447.750.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  FABRICATED ANGLE DOUBLERS (AL 2024-T3 0.040) (2EA) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1.
